Title: On an optimization problem related to static super-replicating strategies
Authors: Chen, X. ×
Deelstra, G.
Dhaene, Jan
Linders, Daniƫl
Vanmaele, M. #
Issue Date: 2015
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:278 pages:213-230
Abstract: In this paper, we investigate an optimization problem related to super-replicating strategies for European-type call options written on a weighted sum of asset prices, following the initial approach in Chen et al. (2008). Three issues are investigated. The first issue is the (non-)uniqueness of the optimal solution. The second issue is the generalization to an optimization problem where the weights may be random. This theory is then applied to static super-replication strategies for some exotic options in a stochastic interest rate setting. The third issue is the study of the co-existence of the comonotonicity property and the martingale property.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
OnAnOptimization.pdf Published 554KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science